# SDR MASA200500269

- Difficulty date: April 3, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N75993
- Make and model: Cndair CL6002B19
- Aircraft serial: 7372
- Aircraft time: 8,142 hours, 7,493 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: WL102AMS5
- Part serial: AJ593
- Condition: Failed
- Location: Aux Airspeed
- Part time: 882 hours, 755 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AND RETURNED TO GATE FOR STANDBY AIRSPEED INDICATOR HAVING NO INDICATIONS.  MX IN PROCESS OF REPLACING STANDBY AIRSPEED INDICATOR.  WAITING PART INFO. REPLACED STANDBY AIRSPEED INDICATOR.
